# SDR DXTR20120207001

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N227QS
- Make and model: Amd FALCON2000
- Aircraft serial: 127
- Aircraft time: 9,604 hours, 5,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Missing
- Location: Seat Belt
- Component: Seat Belt
- Component part number: 5046162014559021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT BELT ) FOUND WITH RETAINING CLIP MISSING. R & R SEAT BELT.
